IJPAM: Volume 16, No. 4 (2004)

STRONG APPROXIMATION
OF CONTINUOUS FUNCTIONS

S.M. Mazhar
Department of Mathematics and Computer Science
Kuwait University
P.O. Box 5969, Safat, 13060, KUWAIT
e-mail: sm_mazhar@hotmail.com


Abstract.Some conditions in two theorems of Totik [2] have been relaxed.

Received: June 1, 2004

AMS Subject Classification: 42A10

Key Words and Phrases: strong approximation, Fourier series

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 16
Issue: 4